# SDR COMA0660362

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 30,099 hours, 28,475 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0214
- Condition: Faulty
- Location: Nlg
- Part time: 25,365 hours, 23,299 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9499 - ON APPROACH TO CVG SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE MESSAGE.  REMOVED AND REPLACED NLG SELECTOR VALVE.
